# SDR UALA2013040802344

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 78,401 hours, 23,658 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Magnet
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SLIDE LIGHT WENT OUT ON FINAL DESCENT.  SECURED FORWARD GIRT BAR SWITCH MAGNET.  CHECKED GIRT BAR FOR ENGAGEMENT AND SLIDE LIGHT CHECK OKAY.
